... I experience trouble with my breathing when trying to exercise and more recently, severe cramping in my calves and my upper thighs seem to turn into jelly and feel as though they are going to give way . An absolute nightmare !! I have had tests for LVH which have come back clear . I am waiting for an appt with the Dr to discuss further tests . I am convinced my cocktail of drugs are having some adverse effects on my health . Has anyone else taking mycophenolate had similar effects ?
No responses have yet been posted. Add your response to this question.
- Mycophenolate Mofetil Information for Consumers
- Mycophenolate Mofetil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mycophenolate Mofetil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2010 • 1 answer
What type of precautions to be taken while I am working in Mycophenolate Mofetil Manufacturing area?
Posted 12 Feb 2013 • 1 answer
Posted 12 Mar 2013 • 1 answer
Posted 5 Jul 2013 • 1 answer
Posted 18 days ago • 0 answers